Volume 24, Issue 6, December 1978

ISSN: 0001-4346 (Print) 1573-8876 (Online)

In this issue (17 articles)

  1. No Access

    OriginalPaper

    ω-Divisible and ω-flat modules

    A. V. Ivanov Pages 895-899
  2. No Access

    OriginalPaper

    Algebraically compact groups

    V. I. Ushakov Pages 906-909
  3. No Access

    OriginalPaper

    Potential operators

    A. I. Perov Pages 921-925
  4. No Access

    OriginalPaper

    Locally conjugate rings

    Yu. A. Drozd, V. M. Turchin Pages 961-965